# SDR USAA2013011400055

- Difficulty date: December 3, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53113322200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON WEB AT FLIGHT COMPARTMENT FLOOR STRUCTURE AREA BETWEEN FR8 TO FR11, Y765.  REPLACED FLIGHT COMPARTMENT FLOOR STRUCTURE WEB BETWEEN FR8 TO FR11, Y765 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53110285.
